Weyl and Riemann–Liouville multifractional Ornstein–Uhlenbeck processes

Lim, S C and Teo, L P (2007) Weyl and Riemann–Liouville multifractional Ornstein–Uhlenbeck processes. Journal of Physics A: Mathematical and Theoretical, 40 (23). pp. 6035-6060. ISSN 1751-8113

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1088/1751-8113/40/23/003

Abstract

This paper considers two new multifractional stochastic processes, namely the Weyl multifractional Ornstein-Uhlenbeck process and the Riemann Liouville multifractional Ornstein-Uhlenbeck process. Basic properties of these processes such as locally self-similar property and Hausdorff dimension are studied. The relationship between the multifractional Ornstein Uhlenbeck processes and the corresponding multifractional Brownian motions is established.

Item Type: Article
Subjects: T Technology > T Technology (General)
Q Science > QC Physics
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 29 Sep 2011 05:51
Last Modified: 29 Sep 2011 05:51
URI: http://shdl.mmu.edu.my/id/eprint/3045

Actions (login required)

View Item View Item